# SDR DALA1304916704

- Difficulty date: February 23, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 44,281 hours, 16,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1680-1684
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX CABIN DECK PLATE STRAP CORRODED BS 1680-1684 LBL3 RBL 3.   REMOVED CORROSION AND REPLACED AFT PAX CABIN DOOR PLATE STRAP IAW SRM 51-40-02.
